Grobner-Shirshov Bases for Extended Modular, Extended Hecke, and Picard Groups
dc.contributor.author | Karpuz, E. G. | |
dc.contributor.author | Çevik, A. S. | |
dc.date.accessioned | 2020-03-26T18:30:39Z | |
dc.date.available | 2020-03-26T18:30:39Z | |
dc.date.issued | 2012 | |
dc.department | Selçuk Üniversitesi | en_US |
dc.description.abstract | In this paper, Grobner-Shirshov bases (noncommutative) for extended modular, extended Hecke and Picard groups are considered. A new algorithm for obtaining normal forms of elements and hence solving the word problem in these groups is proposed. DOI: 10.1134/S0001434612110065 | en_US |
dc.identifier.citation | Karpuz, E. G., Çevik, A. S., (2012). Grobner-Shirshov Bases for Extended Modular, Extended Hecke, and Picard Groups. Mathematical Notes, 92(5), 636-642. Doi: 10.1134/S0001434612110065 | |
dc.identifier.doi | 10.1134/S0001434612110065 | en_US |
dc.identifier.endpage | 642 | en_US |
dc.identifier.issn | 0001-4346 | en_US |
dc.identifier.issn | 1573-8876 | en_US |
dc.identifier.issue | 5 | en_US |
dc.identifier.scopusquality | N/A | en_US |
dc.identifier.startpage | 636 | en_US |
dc.identifier.uri | https://dx.doi.org/10.1134/S0001434612110065 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12395/28096 | |
dc.identifier.volume | 92 | en_US |
dc.identifier.wos | WOS:000314263900006 | en_US |
dc.identifier.wosquality | Q4 | en_US |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.institutionauthor | Çevik, A. S. | |
dc.language.iso | en | en_US |
dc.publisher | MAIK NAUKA/INTERPERIODICA/SPRINGER | en_US |
dc.relation.ispartof | Mathematical Notes | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.selcuk | 20240510_oaig | en_US |
dc.subject | extended modular group | en_US |
dc.subject | extended Hecke group | en_US |
dc.subject | Grobner-Shirshov bases | en_US |
dc.subject | word problem | en_US |
dc.title | Grobner-Shirshov Bases for Extended Modular, Extended Hecke, and Picard Groups | en_US |
dc.type | Article | en_US |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- 28096.pdf
- Boyut:
- 592.89 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Makale Dosyası